Prophylactic Effect of Acetaminophen on Adverse Reactions in Infants after DTP Vaccination

Hsiu-Chen Lin, Han-Hsing Deng, Hsun-Hui Hsu

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)131-136
Number of pages6
JournalNew Taipei Journal of Medicine
Volume2
Issue number2
Publication statusPublished - 2000

Keywords

  • Acetaminophen
  • DTP vaccine
  • Adverse reactions

Cite this

Prophylactic Effect of Acetaminophen on Adverse Reactions in Infants after DTP Vaccination. / Lin, Hsiu-Chen; Deng, Han-Hsing ; Hsu, Hsun-Hui.

In: New Taipei Journal of Medicine, Vol. 2, No. 2, 2000, p. 131-136.

Research output: Contribution to journalArticle

@article{5aea1639d9d44128863fa8312e180ffb,
title = "Prophylactic Effect of Acetaminophen on Adverse Reactions in Infants after DTP Vaccination",
keywords = "Acetaminophen, DTP vaccine, Adverse reactions",
author = "Hsiu-Chen Lin and Han-Hsing Deng and Hsun-Hui Hsu",
year = "2000",
language = "English",
volume = "2",
pages = "131--136",
journal = "New Taipei Journal of Medicine",
issn = "1562-4242",
publisher = "Taipei Medical College",
number = "2",

}

TY - JOUR

T1 - Prophylactic Effect of Acetaminophen on Adverse Reactions in Infants after DTP Vaccination

AU - Lin, Hsiu-Chen

AU - Deng, Han-Hsing

AU - Hsu, Hsun-Hui

PY - 2000

Y1 - 2000

KW - Acetaminophen

KW - DTP vaccine

KW - Adverse reactions

M3 - Article

VL - 2

SP - 131

EP - 136

JO - New Taipei Journal of Medicine

JF - New Taipei Journal of Medicine

SN - 1562-4242

IS - 2

ER -